# SDR QXEA2017082800536

- Difficulty date: August 27, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 38,137 hours, 39,901 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Doors
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INTERMITENT FUSELAGE DOOR WARNING LIGHT. RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED AIRCRAFT FROM SERVICE. PERFORMED GVI OF AFT BAGGAGE DOOR & NO DEFECTS WERE FOUND. OPS TEST GOOD OF AFT BAGGAGE DOOR IAW AMM 52-31-00-710-801. GVI COMPLIED WITH. CHECKED INDUCTANCE VALUES IAW AMM TASK 32-61-00-280-801. ALL WERE WITHIN LIMITS. NO FURTHER DEFECTS NOTED. COULD NOT DUPLICATE. RETURNED TO SERVICE. NO PARTS REPLACED.
